American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] David Treumann. Stacks similar to the stack of perverse sheaves. Trans. Amer. Math. Soc. 362 (2010) 5395-5409. MR 2657685.
Abstract, references, and article information   
View Article: PDF

[2] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Greg Friedman. Singular chain intersection homology for traditional and super-perversities. Trans. Amer. Math. Soc. 359 (2007) 1977-2019. MR 2276609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paolo Aluffi. Chern classes for singular hypersurfaces. Trans. Amer. Math. Soc. 351 (1999) 3989-4026. MR 1697199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeffrey Fox and Peter Haskell. Hodge decompositions and Dolbeault complexes on normal surfaces . Trans. Amer. Math. Soc. 343 (1994) 765-778. MR 1191611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1